MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK PEG (TI6AL4V) - S-R MEDIUM

LIMACORPORATE S.P.A SMR SHOULDER; SMR TT METAL BACK PEG (TI6AL4V) - S-R MEDIUM
Model Number 1375.14.652
Medical Device Problem Codes Failure to Osseointegrate (1863); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to baseplate failure.Reportedly, the tt peg failed to osseointegrate.Previous surgery is unknown, as well as complete product information of original implant.During revision, the surgeon removed the loosened pre-existing glenoid components: smr glenoid baseplate small-r (part number 1375.15.605), smr glenoid peg tt small-r #m (part number 1375.14.652), two bone screws ø6,5 h.25mm (part number 8420.15.020), smr glenosphere ø 36mm (part number 1374.09.111), smr small-r connector +4 (part number 1374.15.314), and converted the reverse humeral assembly to an anatomic hemiarthroplasty using adaptor 36mm for reverse body (part number 1352.15.200) and cta head dia46 (part number 1323.09.460).Surgery has been completed as intended.The patient is female, date of birth (b)(6) 1958.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR TT METAL BACK PEG (TI6AL4V) - S-R MEDIUM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24197899
Report Number3008021110-2026-00071
Device Sequence Number9661996
Product Code KWS
UDI-Device Identifier08033390270540
UDI-Public8033390270540
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.14.652
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown